Follow
Wieslaw Kubis
Wieslaw Kubis
Institute of Mathematics, Czech Academy of Sciences / Cardinal Stefan Wyszynski University in Warsaw
Verified email at math.cas.cz - Homepage
Title
Cited by
Cited by
Year
Descriptive topology in selected topics of functional analysis
J Kąkol, W Kubiś, M López-Pellicer
Springer Science & Business Media, 2011
1922011
Fraďssé sequences: category-theoretic approach to universal homogeneous structures
W Kubiś
Annals of Pure and Applied Logic 165 (11), 1755-1811, 2014
1172014
A proof of uniqueness of the Gurariĭ space
W Kubiś, S Solecki
Israel journal of mathematics 195 (1), 449-456, 2013
71*2013
Banach spaces with projectional skeletons
W Kubiś
Journal of Mathematical Analysis and Applications 350 (2), 758-776, 2009
652009
Small Valdivia compact spaces
W Kubiś, H Michalewski
Topology and its Applications 153 (14), 2560-2573, 2006
482006
Remarks on Gurarii spaces
J Garbulińska, W Kubiś
arXiv preprint arXiv:1111.5840, 2011
452011
Convex decompositions in the plane and continuous pair colorings of the irrationals
S Geschke, M Kojman, W Kubiś, R Schipperus
Israel Journal of Mathematics 131 (1), 285-317, 2002
442002
Metric-enriched categories and approximate Fra\"{i} ss\'{e} limits
W Kubiś
arXiv preprint arXiv:1210.6506, 2012
402012
Contractive function systems, their attractors and metrization
T Banakh, W Kubiś, N Novosad, M Nowak, F Strobin
Topological Methods in Nonlinear Analysis 46 (2), 1029-1066, 2015
392015
Quasi-Banach spaces of almost universal disposition
FC Sánchez, J Garbulińska-Wȩgrzyn, W Kubiś
Journal of Functional Analysis 267 (3), 744-771, 2014
362014
On some classes of Lindelöf Σ-spaces
W Kubiś, O Okunev, PJ Szeptycki
Topology and its Applications 153 (14), 2574-2590, 2006
322006
Linearly ordered compacta and Banach spaces with a projectional resolution of the identity
W Kubiś
Topology and its Applications 154 (3), 749-757, 2007
282007
Complementation in spaces of continuous functions on compact lines
OFK Kalenda, W Kubiś
Journal of Mathematical Analysis and Applications 386 (1), 241-257, 2012
272012
Kadec norms on spaces of continuous functions
M Burke, W Kubis, S Todorcevic
arXiv preprint math/0312013, 2003
272003
A universal operator on the Gurarii space
J Garbulińska-Wȩgrzyn, W Kubiś
arXiv preprint arXiv:1310.2380, 2013
24*2013
A compact group which is not Valdivia compact
W Kubiś, V Uspenskij
Proceedings of the American Mathematical Society 133 (8), 2483-2487, 2005
242005
Hyperspaces of separable Banach spaces with the Wijsman topology
W Kubiś, K Sakai, M Yaguchi
Topology and its Applications 148 (1-3), 7-32, 2005
232005
Networks for the weak topology of Banach and Fréchet spaces
S Gabriyelyan, J Kakol, W Kubiś, W Marciszewski
Journal of Mathematical Analysis and Applications 432 (2), 1183-1199, 2015
212015
Katětov functors
W Kubiś, D Mašulović
Applied Categorical Structures 25 (4), 569-602, 2017
202017
Injective objects and retracts of Fraďssé limits
W Kubiś
Forum Mathematicum 27 (2), 807-842, 2015
202015
The system can't perform the operation now. Try again later.
Articles 1–20